AVIVA Semi-Finals: National ME/FM Action Network is competing for $100,000
The National ME/FM Action Network in Canada is competing for $100,000 for biomedical research of ME and FM in the Aviva Community Fund contest. With thanks to all who helped, they made it through the first round of voting into the Semi-Finals.
Discuss the article on the Forums.

Help with new symptoms.

Discussion in 'General ME/CFS Discussion' started by vamah, Feb 23, 2014.

  1. vamah

    vamah Senior Member

    Messages:
    593
    Likes:
    683
    Washington , DC area
    Suddenly today I started have a cold, tingling sensation in my lips and hands -- not just my fingers, but the backs of my hands as well. It is similar to the feeling when your arm has fallen asleep then woken back up, but this didn't happen and the feeling has been going on for a few hours now. It was shortly after I took a tramadol, but I have taken them many times and this never happened. No new meds or suppliments recently. Any ideas?
     
  2. lnester7

    lnester7 Seven

    Messages:
    1,322
    Likes:
    1,235
    USA
    I developed food allergies at some point w CFS, Never had gut symptoms, I had swollen lips and inflammation in body.
     
  3. minkeygirl

    minkeygirl Senior Member

    Messages:
    2,595
    Likes:
    1,802
    Left Coast
    I don't have that but I've heard of others who do. Could it be some form of neuropathy?

    I also know that one time I'll take a med and it will be fine, the next time I will have a totally different reaction. So who knows with the tramadol.
     
  4. vamah

    vamah Senior Member

    Messages:
    593
    Likes:
    683
    Washington , DC area
    Thanks. I took some benedryl and see if that helps, is its an allergic reaction. Its weird because I have had reynauds since I was a teenager amd it feels a bit like that, but not really.

    Also wondering if its a phototoxic reaction. I am on doxy and know I shouldn't be out in the sun, but I couldn't resist as today was the first nice day we've had in months.
     

See more popular forum discussions.

Share This Page